I have been diagnosed with Bursitus in my hips,Arthritis in my back, bulging discs hitting a nerve near the sacrum of my spine. I have had injections that did not work, and I walk. The worst part is getting out of bed in the morning. If i take Ibuprophen i fall back asleep! Sense I also have depression this is not a good way to start my day. If I clean a lot, I usually sprain my back. I am starting to get really sore knees going down stairs now.
what next? What can i do for Bursitus or bulging discs? I do not have good Health insurance. Please advise.
Hello and Welcome to the Pain Management Forum. I am so sorry to hear about your pain .... and having no health insurance can only make the issues more complicated.
I've had Trochanteric (Hip) Bursitis several times. Each time I've had a steroid injection into the hip which has almost immediately and completely ceased the pain. If this is a possibility for you it may also be helpful.
Trochanteric Bursitis can be extremely painful and disrupt our normal daily functions. The hip contains the largest bursae in the body.... and it endures a tremendous amount of daily demands, stress and weight.
I hope this has been helpful.... and I wish you the best. Please let us know how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.